# SDR CA150205012

- Difficulty date: February 4, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 5,283 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Part time: 1,128 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER WOULDN`T OPERATE DURING ATTEMPTED START.  STARTER REPLACED, DEFECT RECTIFIED.
